# SDR DALA2016092006760

- Difficulty date: September 19, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 71,957 hours, 31,161 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN L-CHECK, MAINTENANCE FOUND A GOUGE LOCATED AT STR 6L ON THE FLANGE OF FRAME 47.  BLEND OUT THE GOUGE IAW ER/A 550853-14, REV 0.
